# SDR SDR2005082

- Difficulty date: December 3, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Intermittent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FOUND PASSENGER ENTRY EMERGENCY LIGHT INOPERATIVE.  REPOSITIONED ENTRY DOOR EMERGENCY LIGHT BULBS.  OPERATIONAL CHECK FOUND SATISFACTORY.  (K)
